MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY 10/CA LAPAROVUE VISIBILITY SYS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY 10/CA LAPAROVUE VISIBILITY SYS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number LAPVUE10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, lapvue10, 10/ca laparovue visibility sys, was being used on (b)(6) 2021 during a robotic assisted total gastrectomy procedure and the ¿the sponge came apart when pulling it through a trocar.¿ there was no report of impact or injury to the patient.There was no report of a delay and the procedure was completed.After further assessment, it was discovered all pieces of the device were retrieved with a laparoscopic grasper.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported event of ¿the sponge came apart when pulled through the trocar¿ is inconclusive.The device will not be returned for evaluation and no photographic evidence was provided; therefore, root cause cannot be identified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised the following: grasp the handle and push the foam head straight into the trocar.Do not release or bend the vuetip trocar swab.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
10/CA LAPAROVUE VISIBILITY SYS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key12810968
Report Number3007305485-2021-00411
Device Sequence Number17529847
Product Code GCJ
UDI-Device Identifier20845854061746
UDI-Public(01)20845854061746(17)220723(10)2021072310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2022
Device Model NumberLAPVUE10
Device Catalogue NumberLAPVUE10
Device Lot Number2021072310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic